MAUDE Adverse Event Report: ZIMMER GMBH ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 95 MM; PROSTHESIS, HIP

ZIMMER GMBH ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 95 MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that it was noted during a revision that after the locking screw removal, we were unable to remove the head screw from the nail and consequently the nail itself.The screwdriver could not, in any case and after several attempts, be fixed on the cephalic screw in place.The surgeon had a good vision of the screw and it had been cleared of any bony elements that could interfere between the screw and the screwdriver.Attempts have been made and additional information on the reported event has not yet been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: unknow item #, unknow znn long trochanteric nail, lot #: unknown.G2: report source france.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d10; g3; h2; h3; h6.D10: item # 00-2490-003-51 lot #62859637 long cm lag scrw retain shaft.Item # 00-2490-003-50 lot #64495544 long cm lag screw inserter.Item # 47-2493-381-11 lot #3134388 z nail cpm 11.5mm x 38cm 125 l.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information at this time.

Brand Name
ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 95 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19701990
Report Number0009613350-2024-00285
Device Sequence Number3702677
Product Code HSB
UDI-Device Identifier00889024298446
UDI-Public(01)00889024298446(17)271220(10)3140285
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192312
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number47248509510
Device Lot Number3140285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE; SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight64 KG